# SDR ECQS2014FA0000227

- Difficulty date: March 20, 2014
- Submitted: April 4, 2014
- Operation: General aviation
- Aircraft: N646FT
- Make and model: Piper PA-28-181
- Aircraft serial: 2843706
- Engine: Lyc O360A4M
- System (JASC): 7414 · Magneto/Distributor
- Part: Seal
- Condition: Failed
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 4370
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS WRITTEN UP FOR POWER LOSS.  RIGHT MAGNETO WAS PULLED WITH TACH TIME AT 695.3, TT ON RT MAGNETO.  DOT TO OIL SEAL FAILING AND OIL LEAKING PAST AND GETTING INTO MAGNETO RESULTING INTO OIL GETTING ONTO POINTS WITH POWER LOSS.
